Journal of Combinatorics

Volume 3 (2012)

Number 1

Modular decomposition and the reconstruction conjecture

Pages: 123 – 134

DOI: http://dx.doi.org/10.4310/JOC.2012.v3.n1.a6

Authors

Robert Brignall (Department of Mathematics and Statistics, The Open University, Milton Keynes, United Kingdom)

Nicholas Georgiou (Department of Mathematics, University of Bristol, United Kingdom)

Robert J. Waters

Abstract

We prove that a large family of graphs which are decomposable with respect to the modular decomposition can be reconstructed from their collection of vertex-deleted subgraphs.

Full Text (PDF format)